# SDR FDEA202408061089

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 46,444 hours, 19,616 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L HYD SYS PRESS AND LOSS QUANTITY ON SHORT FINAL .  INSTALLED NEW DOWN LOCK ACTUATOR HYDRAULIC LINE IAW AMM: 32-32-04-0.  INSTALLED #1 EDP, IAW AMM 29-11-05-4-2. RESET RETURN FILTER DPI,  R & R RETURN FILTER IAW AMM 29-11-13-4,  R & R LEFT PRESSURE AND CASE DRAIN FILTERS, IAW AMM 29-11-17-4 & 29-11-15-4, NO DEBRIS FOUND IN OLD FILTERS.  RAN #1 ENG WITH NO LEAKS NOTED IN FILTERS OR DOWN LOCK ACT LINE.  AFTER RUN  DPI WAS NOT POPPED. OK FOR SERVICE.
